MathSciNet Relay Station
MathSciNet bibliographic data
MR1055765 (92c:13001) 13A05 (13G05)
Anderson, D. D. Integral domains with finitely generated groups of divisibility. Proc. Amer. Math. Soc. 112 (1991), no. 3, 613–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement